ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

June 2015 , Volume 7 , Issue 2

Select all articles

Export/Reference:

Completeness properties of Sobolev metrics on the space of curves
Martins Bruveris
2015, 7(2): 125-150 doi: 10.3934/jgm.2015.7.125 +[Abstract](895) +[PDF](526.1KB)
On the extended Euler system and the Jacobi and Weierstrass elliptic functions
Francisco Crespo and Sebastián Ferrer
2015, 7(2): 151-168 doi: 10.3934/jgm.2015.7.151 +[Abstract](976) +[PDF](1448.6KB)
On the relation between geometrical quantum mechanics and information geometry
Mathieu Molitor
2015, 7(2): 169-202 doi: 10.3934/jgm.2015.7.169 +[Abstract](1178) +[PDF](660.3KB)
A new multisymplectic unified formalism for second order classical field theories
Pedro Daniel Prieto-Martínez and Narciso Román-Roy
2015, 7(2): 203-253 doi: 10.3934/jgm.2015.7.203 +[Abstract](831) +[PDF](701.3KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]